I am not a depressed person by any means. I have been on the pill for 2 weeks and I think I have cried every day. My chest feels like it is just going to explode from sad emotion. I feel SO depressed. Starting the pill is the only contributing factor I can think of. Plus I am nauseous. I am just wondering if anyone else has experienced this.
LauraJdrake2 Don't worry without a dought this happens often to some woman Call your doctor Monday and let them know about this they may have to just change it to a different B/C that does not effect you this hard..your good its not you the hormones can cause the crying and other emotional stuff so get right on it Monday there are all kinds of combinations and different amouts of hormone in them they well get something that works better and does not cause the depression and such..Have a good weekend Chuck1957
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 10 May 2010 • 1 answer
Posted 18 Jul 2012 • 1 answer
Posted 23 Feb 2013 • 2 answers
Posted 16 Feb 2016 • 3 answers